Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 202, NWS Philadelphia/Mount Holly

November 23, 2011Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Nov 23, 2011, 2:39 AM EST for Bucks County, Pennsylvania. It took effect at Nov 23, 2011, 3:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2011, 2:39 AM EST (07:39 UTC)
In effect from
Nov 23, 2011, 3:00 AM EST
Expired
Nov 23, 2011, 11:40 AM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neshaminy Creek near Langhorne (LNGP1). The gauge peaked at 9.50 ft at Nov 23, 2011, 6:00 AM EST.

actionminormoderate51011/2311/24
Action stage
8 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

264 
WGUS41 KPHI 230739
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
239 AM EST WED NOV 23 2011

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

PAC017-231339-
/O.NEW.KPHI.FL.W.0202.111123T0800Z-111124T0148Z/
/LNGP1.1.ER.111123T0800Z.111123T1200Z.111123T1948Z.NO/
239 AM EST WED NOV 23 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NESHAMINY CREEK AT LANGHORNE.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:15 AM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 9.9 FEET THIS MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...AT THIS LEVEL SOME HOMES IN THE AREA OF THE 
  LANGHORNE GAGE ARE EVACUATED

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    8.81  WED 2 AM      9.9    WED 7 AM 

&&
2 follow-up statements
457 
WGUS81 KPHI 231325
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
825 AM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

PAC017-232100-
/O.EXT.KPHI.FL.W.0202.000000T0000Z-111123T2100Z/
/LNGP1.1.ER.111123T0755Z.111123T1145Z.111123T1500Z.NO/
825 AM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE NESHAMINY CREEK AT LANGHORNE.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED IN 
  LANGHORNE TERRACE
* THIS RIVER CRESTED AT 9.49 FEET AT 645 AM. 
$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    9.35  WED 8 AM      CRESTED AND FALLING

&&
030 
WGUS81 KPHI 231640
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1140 AM EST WED NOV 23 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...NEW JERSEY...
 
  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY
  SOUTH BRANCH RARITAN RIVER AT STANTON AFFECTING HUNTERDON AND 
  SOMERSET COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

PAC017-231710-
/O.CAN.KPHI.FL.W.0202.000000T0000Z-111123T2100Z/
/LNGP1.1.ER.111123T0755Z.111123T1145Z.111123T1400Z.NO/
1140 AM EST WED NOV 23 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NESHAMINY CREEK AT LANGHORNE.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 9:00 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.2 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED IN 
  LANGHORNE TERRACE

$$

NJC019-035-231710-
/O.CAN.KPHI.FL.W.0206.000000T0000Z-111124T0600Z/
/STTN4.1.ER.111123T1152Z.111123T1245Z.111123T1337Z.NO/
1140 AM EST WED NOV 23 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH BRANCH RARITAN RIVER AT STANTON.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT 8:37 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.4 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 8.0 FEET...RIGHT BANK AND APPROACH TO BRIDGE FLOODED.

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

RARITAN RIVER
  STANTON          8.0    6.83  WED 11 AM     CRESTED AND FALLING 

NESHAMINY CREEK
  LANGHORNE        9.0    8.64  WED 11 AM     CRESTED AND FALLING 

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Nov 23, 1:21 AM EST, 1 hour 18 minutes earlier.

Area forecast discussion, Nov 23, 1:21 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
121 AM EST WED NOV 23 2011

.SYNOPSIS...
A WARM FRONT IN SOUTHERN VIRGINIA WILL MOVE THROUGH DELAWARE AND
EASTERN MARYLAND TONIGHT AND INTO CENTRAL NEW JERSEY BY MORNING, AS
INTENSIFYING LOW PRESSURE TRACKS EAST FROM INDIANA. THAT LOW
EMERGES NEAR LONG ISLAND WEDNESDAY AFTERNOON WITH ITS TRAILING
COLD FRONT MOVING SOUTH OF OUR REGION BY EVENING. HIGH PRESSURE
FOLLOWS INTO THE MID ATLANTIC STATES THURSDAY AND FRIDAY THEN
SLIDES EASTWARD FROM THE CAROLINAS THIS WEEKEND. CONSIDERABLE
UNCERTAINTY EXISTS IN THE WEATHER PATTERN HERE EARLY NEXT WEEK,
ALTHOUGH IT APPEARS A LOW PRESSURE SYSTEM SHOULD AFFECT THE AREA.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE INITIAL SHOT OF RAIN...ISENTROPICALLY DRIVEN BY A 45 KNOT LOW
LEVEL JET RIDING UP AND OVER THE COOL WEDGE AT THE SURFACE...IS
EXITING THE COAST OF CENTRAL NEW JERSEY EARLY THIS MORNING. MORE
SHOWERY RAIN IS DEVELOPING IN A DRY SLOT THAT DEVELOPED BEHIND THE
INITIAL SHOT OF RAIN.

THIS APPEARS TO BE THE LEADING EDGE OF ANOTHER SHOT OF RAIN. THIS
AIR HAS PRECIPITABLE WATER VALUES NEAR 1.50 INCHES. IF APPEARS AS
THOUGH THIS SHOT WILL AFFECT MAINLY EASTERN PENNSYLVANIA AND WEST
CENTRAL AND NORTHWEST NEW JERSEY. THESE AREAS GOT ENOUGH RAIN FOR
CREEKS AND STREAMS TO RUN HIGH EARLY THIS MORNING...AND THE NEXT
SHOT MAY TAKE SOME INTO FLOOD. FURTHER SOUTHEAST...THE STEADIER
RAIN MAY HAVE TO WAIT UNTIL LATER AS THE BEST MOISTURE REMAINS TO
THE NORTH AND WEST.

THE SURFACE WARM FRONT APPEARS TO HAVE CLEARED AT LEAST A PORTION
OF NORTHEAST MARYLAND AND THE SOUTHERN HALF OF DELAWARE. WHILE
SURFACE BASED INSTABILITY IS NEGLIGIBLE NOW...AS THE FRONT
APPROACHES THE INSTABILITY THAT LIES ACROSS SOUTHEAST VIRGINIA MAY
GET PULLED NORTHEAST INTO THIS AREA. A MENTION OF THUNDER WAS
RETAINED FOR THE OVERNIGHT.

OTHERWISE...NOT MUCH CHANGE TO THE ONGOING FORECAST.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
THE LOW PRESSURE SYSTEM WILL CROSS OUR AREA WEDNESDAY MORNING AND
MOVE OFF TO THE EAST DURING THE AFTERNOON. RAIN AND AN ISOLATED
THUNDERSTORM WILL CONTINUE UNTIL THE COLD FRONT CROSSES THE AREA.
ONCE THAT OCCURS, THE PRECIPITATION WILL BECOME SHOWERY AND THE
THREAT FOR A THUNDERSTORM WILL END. SKIES WILL BEGIN TO CLEAR
TOWARD EVENING AND THE SHOWERS WILL END FROM WEST TO EAST. WINDS
WILL BECOME SOUTHWEST AROUND 10 MPH AS THE COLD FRONT APPROACHES
AND THEN SHIFT TO NORTHWEST BEHIND THE FRONT. WIND SPEEDS WILL
THEN INCREASE AND BY EVENING, GUSTS INTO THE MID AND UPPER 20S
ARE EXPECTED. HIGH TEMPERATURES WEDNESDAY WILL OCCUR EARLY IN
THE DAY WITH READINGS IN THE 50S TO MID 60S. TEMPERATURES WILL
THEN BEGIN TO FALL ONCE THE FRONT HAS CROSSED THE AREA AND BY
EVENING, READINGS WILL BE IN THE 40S AND LOWER 50S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER AIR: SHARP TROUGH DEPARTS SEWD FROM MID ATLC COAST WED EVE TO
BE REPLACED BY RIDGING ALONG THE E COAST THU-SAT. THEREAFTER...VERY
HUGE SPREAD IN SOLNS BETWEEN SUNDAY AND NEXT TUESDAY WITH STILL
SOME 12Z/22 OP MODELS AND ENSEMBLE MEMBERS PEELING OFF A STRONG
SHORT WAVE INTO THE NE USA SUNDAY AND MONDAY WHILE OTHERS DELAY
WITH A HIGH AMPLITUDE TROUGH IN THE MISSISSIPPI VALLEY SUNDAY AND
MONDAY LIFTING AND WEAKENING NEWD INTO THE NE USA TUESDAY...YET
LEAVING BEHIND ANOTHER LARGE AMPLITUDE TROUGH ACROSS LOWER OHIO
VALLEY ON TUESDAY. WHAT TO BELIEVE?

THIS FORECAST WAS POPULATED WITH 12Z/22 HPC GUIDANCE FROM DAY 4-7
AND ALL THE GRIDS FROM 00Z/24 ONWARD ARE A 50 50 BLEND OF NCEP
GUIDANCE.

THE DAILIES...

WEDNESDAY EVENING...MAY HAVE A PERIOD OF NLY GUSTS 28 TO 38 KNOTS
WITH STRONG PRES RISES AND CAA TRAILING THE DEPARTING TROUGH ALOFT
THAT HAS RATHER NOTABLY HIGH TOTAL TOTALS OF OVER 50. SUGGESTS
SOME LEFTOVER CONVECTIVE ELEMENTS IN THE EVENING OVER THE SE
PORTION OF OUR AREA.,,VICINITY DELAWARE BAY SWD.

THURSDAY-SATURDAY...LOOKS VERY VERY NICE FOR THIS TIME OF YEAR  WITH
A GRADUAL WARMING TREND. PATCHY FOG POSSIBLE EARLY FRIDAY AND
EARLY SATURDAY IN SOME OF THE COUNTRYSIDE. GENERALLY LIGHT WIND.
BANDS OF CIRRUS PROBABLY ARRIVE FRIDAY NIGHT OR SATURDAY AS THE
RIDGE AXIS ALOFT HEADS FOR THE EAST COAST.

SUNDAY-TUESDAY...SLOWER 12Z/22 HPC GUIDANCE FOLLOWED DESPITE SOMEWHAT
FASTER OP GFS MEX POPS AND FASTER UK/CMC MODELS. THE GEFS POPS ARE
RATHER LOW...AND I DONT BELIEVE THESE.

THE 12Z/22 ECMWF AND GFS MASS FIELDS ARE SLOW. BASICALLY WARMER
THAN NORMAL WITH INCREASING CLOUD COVER AND EVENTUALLY A DECENT
SPIKE OF SE INFLOW AND ASSOCIATED SHOWERY RAINS. TIMING HIGHLY
UNCERTAIN ATTM. FWIW...NAEFS FAVORS MON NIGHT-TUESDAY FOR SOME
SORT OF WIDESPREAD RAIN EVENT. SOME MODEL INDICATIONS OF 5 INCH
TOTALS NEXT 7 DAYS IN NNJ.

NOTE WE DID SEE THE OTHER LOW PRESSURE SYSTEM IN THE ECMWF WELL OFF
THE EAST COAST EARLY NEXT WEEK...NOT SURE WHAT TO MAKE OF THIS AS
A PLAYER IN OUR WEATHER.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MVFR/IFR CONDITIONS CONTINUE EARLY THIS MORNING ACROSS THE REGION.
THE FIRST SHOT OF STEADIER RANI HAS EXITED THE AREA...WITH SCATTERED
SHOWERS IN BETWEEN. THE NEXT SHOT OF RAIN IS WAITING ACROSS WESTERN
MARYLAND AND CENTRAL PENNSYLVANIA. AS THIS SHOT OF RAIN MOVES INTO
THE AREA...IFR CEILINGS ARE EXPECTED IN ALL AREAS.

LOW LEVEL WIND SHEAR IS NOW PRESENT IN THE KDIX VWP AND AMDAR
SOUNDINGS OUT OF KPHL...WITH 45 KNOTS AT 2000 FEET. THE GREATEST
EFFECTS OF THE OW LEVEL WIND SHEAR ARE BEING FELT FROM KPHL SOUTH
AND WEST. THIS IS IN RESPONSE TO A LOW LEVEL JET APPROACHING FROM
THE SOUTH SOUTHWEST. THE LOW LEVEL JET IS PUSHING THE NEXT SHOT OF
PRECIPITATION...AND LOW LEVEL WIND SHEAR IS EXPECTED THROUGH A COLD
FRONTAL PASSAGE LATE THIS MORNING.

A WEAK COLD FRONT WILL CROSS THE REGION BETWEEN 1100 UTC AND 1400
UTC. THIS FRONT WILL ONLY SERVE AS A WIND SHIFT...WITH LITTLE NI THE
WAY OF DRYING BEHIND. CEILINGS WILL REMAIN IFR THROUGH THE INITIAL
COLD FRONTAL PASSAGE. A MORE SIGNIFICANT FRONT WILL CROSS THE REGION
FROM WEST TO EAST BETWEEN 1600 UTC WEST AND 1900 UTC EAST. DRYING IN
THE LOWER LEVELS SHOULD HELP CEILINGS JUMP TO MVFR...WITH A FEW
SHOWERS POSSIBLE WITH THE FRONT. LOOKS FOR CEILINGS TO FINALLY GET
TO VFR BETWEEN 1900 UTC AND 2200 UTC...FROM WEST TO EAST.

WINDS WILL SHIFT TO THE WEST NORTHWEST BEHIND THE SECOND FRONT...AND
AS THE SURFACE GRADIENT INCREASES...SHOULD GUST TO 25 KNOTS FOR THE
MUCH OF THE REST OF THE AFTERNOON. AS LOW PRESSURE DEEPENS TO THE
NORTHEAST LATE THIS AFTERNOON AND TONIGHT...WINDS WILL SHIFT TO THE
NORTH. MODEL SOUNDINGS SUGGEST GUSTS BETWEEN 29 AND 35 KNOTS ARE
POSSIBLE FOR A TIME BETWEEN 0100 UTC AND 0600 UTC...WITH THE HIGHEST
GUSTS SOUTH AND EAST OF KPHL.

ALL TERMINALS SHOULD BE VFR BY 0000 UTC...AND SKIES WILL CLEAR
DURING THE EVENING HOURS.

OUTLOOK...
THURSDAY THROUGH SUNDAY...VFR WITH SOME HIGH LEVEL CLOUDS
POSSIBLE FRIDAY NIGHT AND SATURDAY. NORTHWEST WIND GUSTS TO 20
KNOTS POSSIBLE DURING THE DAY THURSDAY, THEN LESS WIND FRIDAY AND
SATURDAY AS HIGH PRESSURE SETTLES OVER THE AREA. A SOUTHERLY FLOW
DEVELOPS FOR SUNDAY WITH SOME INCREASE AHEAD OF THE NEXT
APPROACHING COLD FRONT.

&&

.MARINE...
THE GALE WATCH WILL BE UPGRADED TO A WARNING. MORE DETAILS IN THE
OUTLOOK SECTION BELOW.

SOUTHEASTERLY WINDS 15 TO 25 KNOTS TONIGHT MAY DIMINISH SOME
WEDNESDAY MORNING AS A SURFACE LOW MOVES ACROSS THE AREA. GIVEN THE
FORECAST WINDS AND SEAS /ON THE OCEAN/ THE SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR ALL OUR ZONES THROUGH WEDNESDAY AFTERNOON. THE
WINDS WILL SHIFT TO A MORE SOUTHERLY DIRECTION DURING THE NIGHT THEN
SOUTHWEST ON WEDNESDAY MORNING BEFORE SHIFTING TO THE NORTHWEST AND
INCREASING SOME IN THE AFTERNOON. THE SEAS ON THE OCEAN WILL RUN
GENERALLY IN THE 5-8 FOOT RANGE WITH 2-5 FEET ON DELAWARE BAY.

OUTLOOK...
THE GALE WATCH WILL BE UPGRADED TO A WARNING FOR ALL OF OUR ZONES
FOR WEDNESDAY NIGHT. THIS IS BASED ON SEVERAL MODELS INDICATING
ENOUGH WIND AROUND 925 MB ALONG WITH DECENT 3-HOUR PRESSURE RISES
AND A SHOT OF LOW-LEVEL CAA WEDNESDAY EVENING. THIS WILL TEND TO
STEEPEN THE LOW-LEVEL LAPSE RATES AND ALLOW FOR DEEPER MIXING FOR
SURFACE GUSTS TO AROUND 35 KNOTS. IT APPEARS THE UPPER DELAWARE
BAY COULD END UP BEING MORE MARGINAL, HOWEVER SOME GUSTS TO 35
KNOTS LOOK ATTAINABLE THEREFORE INCLUDED IN THE GALE WARNING. THIS
WARNING RUNS UNTIL 09Z THURSDAY AS BY THEN THE WINDS ARE
ANTICIPATED TO BE DROPPING OFF.

THURSDAY...DIMINISHING WINDS AND SEAS AND EVENTUALLY SCA CONDS
SHOULD END...CERTAINLY ON DE BAY BY FORENOON THURSDAY BUT 5 FT SEAS
MAY LINGER TIL THU NIGHT ON THE ATLC WATERS...ESP E OF DELAWARE.

FRIDAY-SATURDAY...NO HEADLINES ANTICIPATED AS A GENERAL LIGHT
WESTERLY FLOW DEVELOPS WITH HIGH PRESSURE BUILDING TO OUR SOUTH.

&&

.HYDROLOGY...
THE FLASH FLOOD WATCH WAS EXTENDED TO INCLUDE THE SOUTHERN
POCONOS. THIS AREA HAS SEEN BETWEEN 1.50 AND 1.75 INCHES OF RAIN
SO FAR...WITH ANOTHER SLUG MOVING INTO THE REGION. TOTAL RAINFALL
MAY GET NEAR 2.5 INCHES BEFORE THE RAIN ENDS LATER THIS MORNING.
WHILE THIS IS BELOW THE FLASH FLOOD GUIDANCE NUMBERS...THE RAIN
UPSTREAM MAKES ME THINK THAT SOME CREEK AND STREAM FLOODING IS
POSSIBLE THROUGH THIS MORNING.

NO REAL CHANGES IN THE THOUGHT PROCESS FROM EARLIER. THE FIRST
SLUG HAS MOVED THROUGH...DROPPING BETWEEN 1 AND 2 INCHES OF RAIN
ACROSS EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY.
THE NEXT SLUG IS MOVING INTO THE LEHIGH VALLEY...AND THIS SLUG
LOOKS AS THOUGH IT WILL AFFECT EASTERN PENNSYLVANIA AND NORTHERN
NEW JERSEY...COULD COULD BE ENHANCED BY CONVECTIVE ELEMENTS TRYING
TO DEVELOP UPSTREAM.

&&

.TIDES/COASTAL FLOODING...
BASED ON THE DEPARTURE VALUES FROM THIS EVENING'S HIGH TIDE, WE WILL
ISSUE A COASTAL FLOOD ADVISORY FOR THE COASTS OF NEW JERSEY AND
DELAWARE, DELAWARE BAY AND THE TIDAL DELAWARE RIVER FOR WEDNESDAY
MORNING'S HIGH TIDE.

WITH THE WIND VEERING AROUND FROM THE EAST TO THE SOUTH, WE DO NOT
EXPECT DEPARTURES TO DECREASE OVERNIGHT. AS A RESULT, CONTINUED
DEPARTURES IN THE +0.8 TO +1.2 FOOT RANGE WILL CAUSE MINOR TIDAL
FLOODING ON WEDNESDAY MORNING.

BASED ON THE TRENDS THIS EVENING, IT CONTINUES TO APPEAR AS THOUGH
THERE WILL BE NO TIDAL FLOODING ON THE UPPER PART OF CHESAPEAKE BAY,
EVEN WITH A SOUTHERLY FLOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR PAZ054-055-
     060>062-067>071.
     COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO 1 PM EST THIS
     AFTERNOON FOR PAZ070-071.
NJ...FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR NJZ001-
     007>010-012-015.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EST THIS MORNING FOR
     NJZ012>014-020>027.
     COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO 1 PM EST THIS
     AFTERNOON FOR NJZ016>019.
DE...FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR DEZ001.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EST THIS MORNING FOR
     DEZ002>004.
     COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO 1 PM EST THIS
     AFTERNOON FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ430-
     431-450>455.
     GALE WARNING FROM 6 PM THIS EVENING TO 4 AM EST THURSDAY FOR
     ANZ430-431-450>455.

&&

SYNOPSIS...DRAG/GORSE
NEAR TERM...IOVINO/HAYES
SHORT TERM...RPW
LONG TERM...DRAG
AVIATION...DRAG/HAYES
MARINE...DRAG/GORSE/RPW
HYDROLOGY...HAYES
TIDES/COASTAL FLOODING...IOVINO
Hazardous weather outlook, Nov 23, 1:16 AM EST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 AM EST WED NOV 23 2011

NJZ001-007>010-015-PAZ054-055-060>062-067>069-240630-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
116 AM EST WED NOV 23 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020-022-025>027-240630-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
116 AM EST WED NOV 23 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

PERIODS OF RAIN, POSSIBLY HEAVY AT TIMES, MAY RESULT IN AREAS OF
POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PERIODS OF RAIN, WHICH MAY BE HEAVY AT TIMES, WEDNESDAY MORNING MAY
CAUSE AREAS OF POOR DRAINAGE FLOODING. A FEW THUNDERSTORMS COULD
PRODUCE GUSTY WINDS WEDNESDAY MORNING. FINALLY...MINOR TIDAL
FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-240630-
MIDDLESEX-
116 AM EST WED NOV 23 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS WEDNESDAY MORNING.
MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ021-023-024-240630-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
116 AM EST WED NOV 23 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AREAS OF HEAVY RAIN COULD RESULT IN AREAS OF POOR DRAINAGE
FLOODING WEDNESDAY MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD
PRODUCE IN GUSTY WINDS WEDNESDAY MORNING.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-PAZ070-071-240630-
NEW CASTLE-DELAWARE-PHILADELPHIA-
116 AM EST WED NOV 23 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS COULD PRODUCE IN GUSTY WINDS WEDNESDAY MORNING.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-240630-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
116 AM EST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

SOME HEAVY RAIN IS POSSIBLE TONIGHT, WHICH MAY RESULT IN AREAS OF
POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AREAS OF HEAVY RAIN COULD RESULT IN SOME POOR DRAINAGE FLOODING
WEDNESDAY MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD PRODUCE
IN GUSTY WINDS WEDNESDAY MORNING.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ016>019-240630-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
116 AM EST WED NOV 23 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

SOME HEAVY RAIN COULD RESULT IN POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAIN COULD RESULT IN AREAS OF POOR DRAINAGE FLOODING WEDNESDAY
MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD PRODUCE IN GUSTY
WINDS WEDNESDAY MORNING.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-240630-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
116 AM EST WED NOV 23 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 23, 2:03 AM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
203 AM EST WED NOV 23 2011

NJZ001-007-009-PAZ054-055-060>062-067>069-231000-
SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...FLEMINGTON...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN
203 AM EST WED NOV 23 2011

...WEST WINDS COULD GUST TO 40 MPH EARLY THIS MORNING...

A LINE OF SHOWERS MOVING THROUGH THE LEHIGH VALLEY...SOUTHERN
POCONOS AND NORTHWEST NEW JERSEY COULD PRODUCE WIND GUSTS NEAR 40
MPH AT TIMES THROUGH 500 AM. AS THE SHOWERS MOVE THROUGH...THE
RAIN WILL FALL HEAVILY AT TIMES...AND WINDS WILL SHIFT TO THE WEST
AND BECOME GUSTY.

THE GUSTINESS SHOULD LAST LESS THAN AN HOUR...BUT DURING THAT TIME
WINDS COULD GUST TO 40 MPH. WINDS THIS STRONG COULD TAKE DOWN
SMALL TREE BRANCHES...WHICH IS TURN COULD RESULT IN ISOLATED POWER
OUTAGES.

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 9:32 PM ESTCoastal Flood AdvisoryPHIDelaware, Philadelphia15 hr
Nov 22, 9:56 PM ESTAreal Flood WarningPHIBerks, Chester, Montgomery6 hr
Nov 23, 12:35 AM ESTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more6 hr
Nov 23, 1:17 AM ESTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton6 hr
Nov 23, 3:08 AM ESTSpecial Weather StatementPHIBucks, Chester, Delaware, Monroe, Montgomery, Northampton and 1 more3 hr
Nov 23, 3:39 AM ESTRiver Flood WarningPHIMontgomery11 hr
Nov 23, 3:44 AM ESTAreal Flood WarningPHIBerks, Bucks, Chester, Delaware, Lehigh, Monroe and 3 more8 hr
Nov 23, 5:13 AM ESTAreal Flood AdvisoryPHIPhiladelphia3 hr
Nov 23, 5:54 AM ESTRiver Flood WarningPHIChester, Montgomery, Philadelphia16 hr
Nov 23, 6:34 AM ESTRiver Flood WarningPHIChester7 hr
Nov 23, 6:57 AM ESTRiver Flood WarningPHIChester, Delaware16 hr
Nov 23, 9:45 AM ESTSpecial Weather StatementPHIBerks60 min
Nov 23, 10:26 AM ESTRiver Flood WarningPHIMontgomery, Philadelphia5 hr
Nov 23, 11:50 AM ESTAreal Flood WarningPHIBerks, Chester, Montgomery4 hr

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.